# SDR SWIA2020033049571

- Difficulty date: March 4, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 38,214 hours, 37,252 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL RBL9 FS399-FS409+128 HAS CORROSION AROUND FASTENER HOLES.   (C-CHECK) RO 3/26/2020   REMOVED AND REPLACED FLOOR SEAT RAIL FS399 - FS409+128 RBL9 REF CRJ200 AMM
